Jump to content
Gibson Brands Forums

Lofepramine


fretplay

Recommended Posts

Hello!

 

I don't think it is wise to discuss this topic with the general public. Mainly, because each individual reacts differently to medications. Also, it is important to understand, that these kind of medicals worsen the condition of the patient in the beginning of the healing process, but - later on - they start to function as they should. That's why people so often stop taking them after a few days, and complain how bad they felt because of the pills.

 

I would follow the doctor's instructions, and honestly discuss my experiences/concerns with Him/Her. This ought to be taken seriously, and left only to professionals.

 

I had terrible experiences with some pills before, so I went back to the doctor. I have got another drugs, which work great for long years now.

 

Best wishes... Bence

Link to comment
Share on other sites

My doctor has suggested I take Lofepramine 70m which is antricyclic antidepressant but I just can't bring myself to take it as the last antidepressant SSRi I took were terrible.

 

I was wondering if any members had experience of Lofepramine?

 

What Bence Said!! ^

 

I'm a counselor at a drug rehab specializing in "dual diagnosis" (metal health issues in combination with addiction). There is a reason for the myriad medications relative to SSRIs and NRIs. We are all as individual as our fingerprints...

 

The right drug, dosage or combination of drugs / dosages are sometimes hard to determine quickly. What works (and is working) for me (not only a counselor, but a "patient" too!)may not work for you.

 

Please be patient, follow directions to the letter, open and honestly communicate with your Doctor(s). You will hit on the right "thing" for you!

 

Best Wishes!

 

Brian

Link to comment
Share on other sites

Hello!

 

I don't think it is wise to discuss this topic with the general public.

 

Best wishes... Bence

I agree...EXCEPT,

 

If this were the photography forum, or the food forum, sure. But this is the GIBSON forum. Don't think anyone is going to judge here.

 

We are guitar players. We have "issues".

Link to comment
Share on other sites

Hello!

 

 

I would follow the doctor's instructions, and honestly discuss my experiences/concerns with Him/Her. This ought to be taken seriously, and left only to professionals.

 

Best wishes... Bence

 

 

What Bence Said!! ^

 

I'm a counselor at a drug rehab specializing in "dual diagnosis" (metal health issues in combination with addiction). There is a reason for the myriad medications relative to SSRIs and NRIs. We are all as individual as our fingerprints...

 

Please be patient, follow directions to the letter, open and honestly communicate with your Doctor(s). You will hit on the right "thing" for you!

 

Best Wishes!

 

Brian

 

 

Bence said it all. Not the best way to find out.

I will add my advice, which is this: if you are thinking of taking meds for mental health reasons, get it from a psychiatrist, or at the very least, a referral from a psychologist.

 

They are trained, and practice this area. A GP, or family doctor, is not. Drugs and meds are only effective at helping to treat, they don't treat. A qualified Doctor (and counselors) is a given here when it comes to these matters. THAT's who you should be getting direction and advice from.

 

One of my symptoms may be the need to repeat myself cause I don't hear myself the first time. DON'T take meds for mental health from a GP, a dentist, or a guitar forum. If and when you do take them, get it from someone who is actually treating you for something, and qualified to treat you for that something.

Link to comment
Share on other sites

What they said....^^^^^.... [thumbup]

 

People often gossip 'over the garden fence' and this will no doubt include medications taken....this is fine and dandy....

 

Stating the obvious....suggest a personal diary of alcohol, caffeine, daylight, exercise, hours staring at screens, worrying about the news :blink: , good balanced diet etc...

 

Good Luck...

 

Thankyou for sharing.... [thumbup]

 

V

 

:-({|=

Link to comment
Share on other sites

Thank you for your mails guys and yes I agree this is maybe not the place to discuss antidepressants. Thank you Mr Gibson for your PM sorry I don't seem to be able to reply personally, the site says I can't reply.

 

I took an SSRI Escitalopram for five months felt terrible so came off. Since then ( now four months) I feel low and my guitar playing is difficult and slow, I'm not sure whether this is my hands, my head or something else lurking there. I am seeing a neurologist next month

Link to comment
Share on other sites

Hello!

 

As a veteran of psychic wars let me share what worked out for me fighting depression.

 

It was all-important for me not to fall into passivity. I set up daily plans. At the end of the day I set up a schedule for the next day: A list of things I should do. The hardest part was getting out of bed. To avoid that, I got out of bed as soon as my eyes popped open. Then, I went after things I planned to do. Even though, I could almost never finished all I planned to do, I felt much better at the end of the day.

 

Learning to let the bad thoughts go. Don't get a grip on them. When they strike, I think of my schedule. Having myself occupied did help a lot.

 

Making the surrounding environment (your flat, house and garden) nice and tidy is a huge leap to become healthy again.

 

Best wishes... Bence

Link to comment
Share on other sites

Hello!

 

As a veteran of psychic wars let me share what worked out for me fighting depression.

 

It was all-important for me not to fall into passivity. I set up daily plans. At the end of the day I set up a schedule for the next day: A list of things I should do. The hardest part was getting out of bed. To avoid that, I got out of bed as soon as my eyes popped open. Then, I went after things I planned to do. Even though, I could almost never finished all I planned to do, I felt much better at the end of the day.

 

Learning to let the bad thoughts go. Don't get a grip on them. When they strike, I think of my schedule. Having myself occupied did help a lot.

 

Making the surrounding environment (your flat, house and garden) nice and tidy is a huge leap to become healthy again.

 

Best wishes... Bence

 

 

 

 

Thank you very good advice.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...